Ufimskii Matematicheskii Zhurnal
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Ufimsk. Mat. Zh.:

Personal entry:
Save password
Forgotten password?

Ufimsk. Mat. Zh., 2019, Volume 11, Issue 1, Pages 61–67 (Mi ufa460)  

Conservation laws for Volterra chain with initial step-like condition

R. Ch. Kulaevabc, A. B. Shabatad

a Institute of Mathematics, Ufa Federal Research Center, RAS, Chernyshevskii str. 112, 450008, Ufa, Russia
b South Mathematical Institute, VSC RAS, Markus str., 22, 362027, Vladikavkaz, Russia
c North-Ossetia State Univeristy named after K.L. Khetagurov, Vatutin str., 46, 362025, Vladikavkaz, Russian
d L.D. Landau Institute for Theoretical Physics, RAS, Academician Semenov av. 1-A, 142432, Chernogolovka, Russia

Abstract: In the present work we study a system of equations in the Volterra chain with initial step-like condition. The solutions to the Cauchy problem are sought in the class of positive functions. The nature of the problem is in some sense close to the problem on collapse of a discontinuity for the Korteweg-de-Vries equation. We show that the solution to the Cauchy problem for the Volterra chani can be constructed as a Taylor series. For bounded initial conditions, we obtain estimates implying that the convergence series exceeds zero. We formulate a local existence and uniqueness theorem for the solution to the Cauchy problem with bounded initial conditions.
We consider a special condition of the break of the Volterra chain: $b_nb_{n+1}=1$, $n\ge N\ge2$. We provide specified estimates for solutions of the break of the chain. We prove that under the break, the solutions to the chain are defined for all positive time. We also establish two conservation laws for the broken chain. One of the laws follows the break condition, while the other is implied by the Lagrange property.

Keywords: Volterra chain, Langmuir chain, integrable systems, conservation laws, problem on collapse of an initial discontinuity.

Funding Agency Grant Number
Russian Science Foundation 15-11-20007
The work is supported by Russian Science Foundation (grant no. 15-11-20007).

Full text: PDF file (388 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2019, 11:1, 63–69 (PDF, 344 kB); https://doi.org/10.13108/2019-11-1-63

Bibliographic databases:

UDC: 517.95
MSC: 34A12, 34A55, 35Q53, 37K40
Received: 27.09.2018

Citation: R. Ch. Kulaev, A. B. Shabat, “Conservation laws for Volterra chain with initial step-like condition”, Ufimsk. Mat. Zh., 11:1 (2019), 61–67; Ufa Math. J., 11:1 (2019), 63–69

Citation in format AMSBIB
\by R.~Ch.~Kulaev, A.~B.~Shabat
\paper Conservation laws for Volterra chain with initial step-like condition
\jour Ufimsk. Mat. Zh.
\yr 2019
\vol 11
\issue 1
\pages 61--67
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 1
\pages 63--69

Linking options:
  • http://mi.mathnet.ru/eng/ufa460
  • http://mi.mathnet.ru/eng/ufa/v11/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:270
    Full text:102

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021